# SDR MALA000767

- Difficulty date: December 22, 2000
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N522XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2347
- System (JASC): 2150 · Cabin Cooling System
- Part: Tube
- Part number: 4950899
- Part serial: NONE
- Condition: Broken
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WHEN APU AIR AND PACKS SELECTED ON, CABIN AND COCKPIT FILL WITH SMOKE.  MAINTENANCE VERIFIED ENG AIR AND PACKS DO NOT SMOKE, JUST APU AIR AND PACKS.  DEFERRED APU PER MEL 49-00-1 (C).  MAINTENANCE FOUND FLEXIBLE TUBE BETWEEN ANIT-SURGE VALVE AND COMPRESSOR BROKEN, REPLACED TUBE (P/N 4950899).  OPS CHECK GOOD.
